# SDR JGVR20181219001

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 10,871 hours, 7,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Nlg Ww
- Part time: 10,871 hours, 7,123 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AROUND NLG SQUAT SWITCH WIRE HARNESS CARRY THROUGH ON LT SIDE OF NOSE WHEEL WELL APPROX 1 O'CLOCK AREA.
